Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28A, Issue SPL, July – Special Issue 2013  pp. 1–20.

Spaces of rational curves on hypersurfaces

Authors Roya Beheshti and N. Mohan Kumar
Author institution: Department of Mathematics, Washington University in St. Louis, St. Louis, Missouri, 63130

Summary:  This is a brief survey of some old and new results on families of rational curves on hypersurfaces.

Contents    Full-Text PDF